CSpace

Browse/Search Results:  1-10 of 23 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
finiteelementexpansionforvariablecoefficentellipticproblems 期刊论文
systemsscienceandmathematicalscience, 1989, 卷号: 2, 期号: 1, 页码: 54
Authors:  Ding YH(丁彦恒);  Lin Q(林群)
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
theopsitivityofthecherncharactersofahypersurfacewithsingularities 期刊论文
systemsscienceandmathematicalscience, 1989, 卷号: 2, 期号: 2, 页码: 228
Authors:  Shi H(石赫)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
exactcontrollabilityofaclassofdistributedparametersystems 期刊论文
systemsscienceandmathematicalscience, 1989, 卷号: 2, 期号: 3, 页码: 257
Authors:  Ding ZH(丁中海);  Feng DX(冯德兴)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
computationalcomplexityofintegrationanddifferentiationofconvexfunctions 期刊论文
systemsscienceandmathematicalscience, 1989, 卷号: 2, 期号: 1, 页码: 70
Authors:  Du DZ(堵丁柱)
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
localandglobalbifurcationsandapplicationsinapredatorpreysystemwithseveralparameters 期刊论文
systemsscienceandmathematicalscience, 1989, 卷号: 2, 期号: 4, 页码: 337
Authors:  Jing ZJ(井竹君)
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
framingbordismgroupsofframedimmersedsubmanifolds 期刊论文
systemsscienceandmathematicalscience, 1989, 卷号: 2, 期号: 4, 页码: 364
Authors:  Li GS(李贵松)
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
adominanceapproachforplanepartitions 期刊论文
systemsscienceandmathematicalscience, 1989, 卷号: 2, 期号: 2, 页码: 110
Authors:  Chu WC(初文昌)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
alladmissiblelinearestimatesofregressioncoefficientsundermatrixloss 期刊论文
systemsscienceandmathematicalscience, 1989, 卷号: 2, 期号: 1, 页码: 80
Authors:  Wu QG(吴启光);  Chen JB(陈建宝)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
dcontrollabilityandcontrolofmultiparameterandmultipletimescalesingularlyperturbedsystems 期刊论文
systemsscienceandmathematicalscience, 1989, 卷号: 2, 期号: 3, 页码: 243
Authors:  Xu KK(许可康);  Wang ZQ(王振全)
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
asgmptoticbehaviorofthesoluionfortheneutrontransportequationinaslabwithgeneralizedreflectingboundaryconditions 期刊论文
systemsscienceandmathematicalscience, 1989, 卷号: 2, 期号: 1, 页码: 14
Authors:  Xu JG(徐建国);  Wang MS(王绵森);  Zhu GT(朱广田)
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10